# SDR R7M2002F00012

- Difficulty date: February 27, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158250
- Part serial: 2040
- Condition: Failed
- Location: Engine
- Part time: 775 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED VALVE INOPERATIVE.  WILL NOT CLOSE.  REPLACED WITH USED UNIT CORRECTED PROBLEM.
